About

Sinutab Tablets are used to help relieve sinus and nasal congestion whilst also helping to fight the symptoms of cold and flu.

The non-drowsy formula of Sinutab Tablets relieves the symptoms of colds, flu and allergies such as pains, aches, fever, nasal and sinus congestion.

Sinutab contains paracetamol, an analgesic and antipyretic to relieve pain and fever, and pseudoephedrine, a decongestant to clear nasal congestion and blocked sinuses.

What Causes Nasal Congestion?

  • Allergies
  • Hayfever
  • Cold & Flu
  • Nasal polyps
  • Chemical exposures
  • Environmental irritants
  • Sinus infection

Sinutab is formulated to clear congestion in the sinuses whilst helping to relieve the pain as a result of this.

Dosage:

Adults and Children aged 16 years+: Take 2 tablets every 4-6 hours, up to 4 times a day.

Children aged 12 years to 15 years: 1 tablet every 4-6 hours, up to 4 times a day.

Leave at least 4 hours between doses.

DO NOT take more than 4 doses in 24 hours.

DO NOT give to children under 12 years old.

If symptoms persist or worsen, stop use and talk to your doctor.

If you forget to take a dose, take the next dose when needed provided that the last dose was taken at least 4 hours ago. Do not take a double dose.

How To Take Sinutab Non-Drowsy Congestion Relief:

Take with a glass of water.

For oral use only.

Do not take more medicine than the label tells you to.

Contains:

The active ingredients in Non-Drowsy Sinutab are: Paracetamol 500mg and Pseudoephedrine Hydrochloride 30mg (Per Tablet).

Other Ingredients: Pregelatinised Maize Starch, Crospovidone, Povidone K30, Stearic Acid, Microcrystalline Cellulose, Sodium Starch, Glycollate, Magnesium Stearate.

Product Warnings:

Not suitable for children under the age of 12. Contains Paracetamol.

Who should not use Sinutab?

This medicine should not be used by the following groups of patients without first seeking medical advice from your GP or our Pharmacist:

  • If you have ever had a bad reaction to any of the ingredients in this medicine
  • If you have high blood pressure or heart disease.
  • If you have diabetes
  • If you have a phaeochromocytoma (a rare tumour that affects your heart rate and blood pressure).
  • If you have an overactive thyroid gland.
  • If you have glaucoma (increased pressure in the eye).
  • If you have severe kidney problems
  • If you are taking any other cough and cold medicines or medicines containing paracetamol
  • If you are taking beta blockers (used to treat high blood pressure).
  • If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs) or Reversible Inhibitors of Monoamine Oxidase (RIMAs)
  • If you are taking stimulants or appetite suppressants or drugs used to treat congestion and asthma (sympathomimetic drugs).

Sinutab is not suitable if you use any of the following medicines without first speaking with your GP or Pharmacist for medical advice:

  • If you use: anticholinergics like atropine, tablets for high blood pressure, tricyclic antidepressants like amitriptyline, MAOI's like Moclobemide, cardiac Glycosides like digoxin, Ergot derivates, Oxytocin, Cholestyramine, Metoclopramide, Anticoagulants like warfarin and some anticonvulsants for epilepsy management.

If you have any questions about how this product may interact with your current medicines or conditions please contact us and one of our pharmacists will be more than happy to help.

Can I Use Sinutab If I Am Pregnant or Breastfeeding?

If you are pregnant, or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.

Always read the patient information leaflet before using this medicine.

Useful Information

This product is a medicine, and the sales are monitored to ensure the safety of our customers. From time to time we may impose limits on the amounts you may purchase and apply restrictions to the frequency of orders. Please helpful advice please read Our Policies in the footer of the site to understand more.

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children and below 25c in a dry place away from direct sunlight.

Please read the included leaflet carefully before using this product and if you have any questions please contact one of our pharmacists for more information.

Please contact your GP if appropriate regarding this product.

Product Images: Whilst we try to keep our product images up to date we may, particularly for non-branded products ship the same medicine but in different packaging. If you have any questions about this policy please get in touch.

Reviews

About us

 

At Peak Pharmacy Online, we prioritize your well-being. Enjoy free delivery on orders over £35, and experience genuine UK pharmacy products with transparent, friendly service. Learn more About Us 

Peak Pharmacy - Horizon Chesterfield
  • GSK Logo - Malarone
  • Lilly Logo - Mounjaro
  • Novartis Logo
  • Proctor and Gamble Logo
  • Roche Logo
  • Teva Pharmaceuticals Logo
Popular Treatments
We've found a few items you may be interested in